# SDR AU510001497

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 201072013
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR STRUT INTERNAL SLEEVE MIGRATED OUT OF POSITION AND BLOCKED BLEED PLUG HOLE, FOUND DURING INSPECTION IAW AD/F100/64.
